| Model Number |
9799 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anchorfast device was not returned; therefore, a device evaluation could not take place.The lot number was not provided so the dhr review could not be completed.Investigation is ongoing.Full udi information is not available since the lot number was not provided.
Event or Problem Description
It was reported that the lip spacer separated from the hollister anchorfast oral endotracheal tube fastener while it was in use on a patient.It was further reported that the spacer landed in the patient's mouth.Additionally, it was reported that the device was not saved, there were no photos, the lot number was not known, and there was no patient injury.